# SDR DL757020102

- Difficulty date: January 26, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 55,536 hours, 29,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36504
- Condition: Corroded
- Location: Fs 770, S-19r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 770-780 / STRG. 18R-19R :              CORROSION CUTOUT REPAIR                                     THE FUSELAGE SKIN WAS FOUND CORRODED AT SEVERAL NUTPLATE    ATTACH HOLES FOR THE WING-TO-BODY FAIRING BETWEEN FS 770 &  780, ABOVE THE STRINGER 19R SKIN LAP JOINT.  TWO AREAS OF   CORROSION WERE REMOVED WITH 1" HOLES.  THE AREA WAS         REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 382459- 14, REV A.
